# SDR QXEA200300747

- Difficulty date: June 17, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 12,807 hours, 18,241 cycles
- Engine: Pwa PW123D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA-ON FLIGHT NUMBER 2124, NR 1 ENGINE MANUAL CAUTION LIGHT ILLUMINATED. ECU MODE SELECTOR CYCLED PER EMERGENCY CHECKLIST. INSPECTED AND CLEANED CANNON PLUGS ON NR 1 ENGINE ECU. PERFORMED RESET OF BETA LOCKOUT SYSTEM. LIGHT EXTINGUSHING. PERFORMED POWER ASSURANCE TEST OF NR 1 ENGINE. NO DEFECTS NOTED. NO LIGHT. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
